# SDR CALA2024040200932

- Difficulty date: March 24, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Part number: D5337060121495
- Condition: Cracked
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT TI-ANGLE (FR41-FR42) KEEL BEAM SIDE PANEL HAS CRA CK AT BOTTOM FASTENER  BEAM FR41-42 TI-ANGLE LOWER HOLE PER PART 2 OF THE LATEST TOTAL AIRCRAFT FLIGHT CYCLES OR 136531 TOTAL AIRCRAFT FLIGHT REVISION OF ECRA 5331-03081 ON OR BEFORE AIRCRAFT REACHES 62316 HOURS, WHICHEVER COMES FIRST INTERIM REPAIR WAS ACCOMPLISHED TO RH AFT KEEL BEAM TI-ANGLE LOWER HOLE. ACCOMPLISH INITIAL INSPECTION OF THE RH AFT KEEL APPROVED FOR DIP IAW ECRA 5331-03081 PART 1 ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION OF THE RH AFT KEEL BEAM FR41-42 AT TI-ANGLE LOWER HOLE PER PART 2 OF THE LATESTREVISION OF ECRA 5331-03081 ON OR BEFORE THE AIRCRAFT REACHES 62,316 TOTAL AIRCRAFT FLIGHT CYCLES OR 136,531 TOTALAIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST QC RECORDS UPDATE QC REVIEWED. T/A: ON OR BEFORE 62,316 TAFC OR 136,531 TAFH, WHICHEVER COMES FIRST
